I have been suffering with blister under the eye lid and black spots in my vision very dry sore eyes, it got so bad I went to A and E , who referred me to the eye clinic, I had lots of tests, they concluded that I was to have a regime of artificial tears and a steroid eye drops, and a muscle relaxant drop alongside to help with the pain, they now say it is all to do with my thyroid and have written to my doctor to say so. she has still only done a tsh blood test and it has come back with ,92 and has lowered my dose of levothyroxine from 100mcgs. to 75mcgrms and since being on this dose my eyes have started being sore and painful I have itchiness and a rash on one arm, I have severe joint pain especially in my hands and hip now I have a feeling of a lump in my throat and croaky, help!! does anyone here know if this is the cause of my probs by my gp lowering my meds ?
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.